| Model Number |
06002-110-EXP-EW |
| Medical Device Problem Code |
Thermal Decomposition of Device (1071)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/02/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There was no donor involved in the incident.The board has yet to be returned to haemonetics, without physical sample provided for evaluation the root cause could not be determined.
Event or Problem Description
On (b)(6) 2021 haemonetics was notified of a screw loose which burnt the board in the pcs®2 plasma collection system.